# SDR SWAA2025040201734

- Difficulty date: March 4, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621ZB FWD. CORNER DISBONDED.<[01] PANEL 621ZB WITH FWD CORNER DISBONDED WAS REPAIRED IAW SRM 57-41-01-2R-6.;[02] VERIFIED CORRECTIVE ACTION 1.
